Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Abstract homotopy theory


Author: Edgar H. Brown
Journal: Trans. Amer. Math. Soc. 119 (1965), 79-85
MSC: Primary 55.40; Secondary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0182970-6
MathSciNet review: 0182970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Brown, Jr., Cohomology theories, Ann. of Math. 75 (1962), 467-484. MR 0138104 (25:1551)
  • [2] J. Milnor, Microbundles and differentiable structures, Princeton University, 1961, mimeographed.
  • [3] S. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246. MR 0154286 (27:4235)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Mathematical Series, Vol. 14, Princeton Univ. Press, Princeton, N.J., 1951. MR 0039258 (12:522b)
  • [5] B. Eckmann and P. J. Hilton, Unions and intersections in homotopy categories, Comment. Math. Helv. 38 (1964), 293-307. MR 0167982 (29:5247)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40, 55.30

Retrieve articles in all journals with MSC: 55.40, 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0182970-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society